advertisement
Question
Posted by: Teresa H | 2011/07/16

galaanval

Net soos Susan sukkel ek die afgelope paar maande met dieselfde simptome. So erg dat ek niks in die aand wil eet of drink nie en ook nie wil gaan slaap nie. Ek is bipoler 2 en gebruik epilim en depramil en het ook hoe bloeddruk en gebruik atnelenol daatvoor. Kan u my asb se wat dit veroorsaak en wat ek kan doen om dit te voorkom of dan te behandel. Bsie dankie. Teresa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Teresa H

Ongelukkig weet ek nie watter simptome Susan het nie, so sal jy asseblief meer uitbrei op jou navraag.

Dankie




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement